# SDR DALA2025030601752

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 94,771 hours, 43,302 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DISC: FUSELAGE / LH MLG DOOR / HINGE AND ACTUATOR FITTINGS ON KEEL BEAM / CRACK. PER ER/A 607917-14AD REV C, DTE HAS ESTABLISHED THAT THE SECTION IV REPAIR IS A CATEGORY 'C' TEMPORARY REPAIR AND WILL REQUIRE REPLACEMENT/MODIFICATION. C/A: PER ER/A 607917-14AD REV C, THE SECTION IV REPAIR IS A CATEGORY 'C' TEMPORARY REPAIR WHICH REQUIRES REPLACEMENT OR MODIFICATION TO A PERMANENT REPAIR WITHIN 12,000 FC FROM SECTION IV REPAIR EMBODIMENT. CONTACT LIAISON ENGINEERING PRIOR TO THIS THRESHOLD OR REMOVE THE AIRCRAFT FROM REVENUE SERVICE. (LP: 0842644)
